Lower Bounds for resolution and cutting plane proofs and monotone computations

Journal of Symbolic Logic 62 (3):981-998 (1997)
We prove an exponential lower bound on the length of cutting plane proofs. The proof uses an extension of a lower bound for monotone circuits to circuits which compute with real numbers and use nondecreasing functions as gates. The latter result is of independent interest, since, in particular, it implies an exponential lower bound for some arithmetic circuits
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275583
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 15,938
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Samuel R. Buss (2012). Towards–Via Proof Complexity and Search. Annals of Pure and Applied Logic 163 (7):906-917.

View all 6 citations / Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

81 ( #37,178 of 1,725,631 )

Recent downloads (6 months)

77 ( #12,024 of 1,725,631 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.